# SDR DALA2021070503699

- Difficulty date: July 3, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 49,877 hours, 35,042 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Corroded
- Location: Bs 1053 L30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT OF STA 1053 ON LOWER PART OF P-DOME NEAR L30. MARKED IN RED. (FROM N/R 191). REPLACED DOUBLER PER B717 SRM 51-40-02. (LP #1862416)
